I have been diagnosed with acute hepatitis B, and I was taking Tenohep and Entehep medicines for the past two months. Last week, I ate chicken prepared with feni (traditional wine) and got diarrhea. I have loose stools and gastritis for three days now. I used to get this often because of my food habits, and so I took an Eldoper to reduce the problem. Can I use this along with the drugs mentioned above? Please suggest.
Welcome to icliniq.com.
First of all, both of the above drugs are not used simultaneously for hepatitis. It is wrong, and only one of them is used at a time. Secondly, acute hepatitis B infection goes away by itself by 80 %, and there is no need for treatment. If it is symptomatic, then treatment is required. If it does not gets cured, and if the viral load is high in chronic hepatitis B, then one of these medications can be used.
Loperamide can be taken for diarrhea. If you have diarrhea along with an infection, then Loperamide will not be helpful. I would advice taking more water. Do CBC (complete blood count), creatinine, and liver function test if diarrhea does not stop in two days. You might need an antibiotic also.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
A combination of Pantoprazole and Domperidone once daily for a few days ... Read fullAntibiotic-Associated Diarrhea (AAD)
.. to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsi... Read fullAre high sugar and raised liver enzymes side effects of Protonix?
Also, I discontinued my regular Plaquenil before three months, which I used to have for the past 20 years for fatty tumors in my arm ... Is there anything I can take to bring both the liver funct... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now